Skip to Content

What if any are the side effects when you stop taking Tramadol?

Responses (2)

kaismama 21 Jan 2015

If you stop it abruptly you could have withdrawal. Nausea, jitteriness, restlessness, diarrhea. It depends how much you take and how long you've taken it. And I've found with tramadol, not everyone has withdrawal from it at all.

Delila 22 Jan 2015

Hi, a 'typical' list of potential withdrawal symptoms include:Aggressiveness, Anxiety, Chills, Depression, Diarrhea, Flu-Like Symptoms, Hallucinations, Headaches, Insomnia, Irritability, Mood Swings, Nausea, Nightmares, Poor Appetite, Sweating, Tingling Sensations,Tremors. This was taken from the Tramadol facts website. I know this may sound scary, but rest assured, it is extremely unlikely to suffer more than a few of these, if any... If you taper correctly from the medication, the withdrawal symptoms will be much reduced

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions